# SDR DHL9980162C

- Difficulty date: October 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 106
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING T/E AREA STA 106 JUST BELOW  I/B FLAP ACTUATOR LT SIDE LOWER AREA CRACKED AT FAIRING CUTOUT.  REPAIRED AND REINSTALLED PANEL PER SRM 51-3-0.
